# SDR CA031215002

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 12,316 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 0510105325
- Condition: Frayed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABLE INSPECTION REVILED WEAR & FRAYING AT THE POINT WERE THE CABLE CHANGES DIRECTION ENTERING THE FUSELAGE.
